Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 15 (1961), 299-318
Corrigendum: Math. Comp. 16 (1962), 262-263.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Zavrotsky, ``Algunas generalizaciones del concepto de campo,'' Acad. Ciencias Fis. Mat. y Nat., Caracas, Venezuela, Boletín, No. 28, 1946, 1947, 23 p. [See RMT 494, MTAC, v. 3, 1948-1949, p. 97.]
  • [1] A. W. Tucker & R. D. Luce, Editors, Contributions to the Theory of Games, Volume IV, Ann. of Math. No. 40, Princeton University Press, Princeton, N. J., 1959.
  • [1] D. A. S. Fraser and Irwin Guttman, Tolerance regions, Ann. Math. Statist. 27 (1956), 162–179. MR 0076257,
  • [2] Irwin Guttman, On the power of optimum tolerance regions when sampling from normal distributions, Ann. Math. Statist. 28 (1957), 773–778. MR 0090946,
  • [1] N. L. Johnson and B. L. Welch, Applications of the non-central 𝑡-distribution, Biometrika 31 (1940), 362–389. MR 0002072,
  • [1] H. L. Harter, The Probability Integrals of the Range and of the Studentized Range, WADC Technical Report 58-484, vols. I & II, 1959. Office of Technical Services, U. S. Dept. of Commerce, Washington 25, D.C.
  • [2] Joyce M. May, Extended and corrected tables of the upper percentage points of the ‘Studentized’ range, Biometrika 39 (1952), 192–193. MR 0047972
  • [1] L. Fox, A short table for Bessel functions of integer orders and large arguments, Royal Society Shorter Mathematical Tables, No. 3, Cambridge, at the University Press, 1954. MR 0065245
  • [2] J. C. P. Miller, The Airy Integral, Giving Tables of Solutions of the Differential Equation 𝑦”=𝑥𝑦, Cambridge, at the University Press; New York, The Macmillan Company, 1946. MR 0018971
  • [3] National Physical Laboratory, Tables of Weber Parabolic Cylinder Functions. Computed by Scientific Computing Service Limited; Mathematical Introduction by J. C. P. Miller, Editor. Her Majesty's Stationery Office, London, 1955. See also Review 101, MTAC, v. 10, 1956, p. 245-246.

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society